Equilibria and approximate equilibria in infinite potential games

M. Voorneveld

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)163-169
Number of pages6
JournalEconomics Letters
Volume56
Issue number2
Publication statusPublished - 1997

Cite this

Voorneveld, M. / Equilibria and approximate equilibria in infinite potential games. In: Economics Letters. 1997 ; Vol. 56, No. 2. pp. 163-169.
@article{6a443e1327de4f76819c485a360b725a,
title = "Equilibria and approximate equilibria in infinite potential games",
author = "M. Voorneveld",
note = "Pagination: 6",
year = "1997",
language = "English",
volume = "56",
pages = "163--169",
journal = "Economics Letters",
issn = "0165-1765",
publisher = "Elsevier",
number = "2",

}

Equilibria and approximate equilibria in infinite potential games. / Voorneveld, M.

In: Economics Letters, Vol. 56, No. 2, 1997, p. 163-169.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Equilibria and approximate equilibria in infinite potential games

AU - Voorneveld, M.

N1 - Pagination: 6

PY - 1997

Y1 - 1997

M3 - Article

VL - 56

SP - 163

EP - 169

JO - Economics Letters

JF - Economics Letters

SN - 0165-1765

IS - 2

ER -